Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Sponsorship



Become an official sponsor of the GDATF.  

Recent News

Recent Forum Posts

  • help hives

    Dec. 22, 2014, 4:51 p.m.

    I broke out in hives about 2 weeks after starting methimazole, it was horrible and took several days to go...

  • help hives

    Dec. 22, 2014, 4:43 p.m.

    Thanks. I have been trying to report this for days but cannot get past the receptionist. I called and...

  • Alpha Thalassemia and Thyroid Eye Disease

    Dec. 22, 2014, 8:55 a.m.

    Hello and welcome! Hopefully, those who have had the OD surgery will jump in with their experiences. I do...

  • help hives

    Dec. 22, 2014, 8:43 a.m.

    Hello - Wow, sorry for the terrible experience with the PA. Can you see someone else in that practice, or can...

  • Alpha Thalassemia and Thyroid Eye Disease

    Dec. 21, 2014, 7:16 p.m.

    Hello everyone! My name is Ken and I just wanted to introduce myself and my story in hopes that maybe I can...

  • I`d value your opinions!

    Dec. 21, 2014, 8:29 a.m.

    Thanks again Sue I`ve seen it written before that this isn`t a quick fix so I`ll hang in there and wait it...

  • Feeling Frustrated

    Dec. 20, 2014, 8:50 p.m.

    hi charity, i understand your story quite well.i was once told by a counselor?that i had to see a...

  • help hives

    Dec. 20, 2014, 5:24 p.m.

    I have broken out with hives everywhere.I am scratching myself to pieces! Is this a reaction to meds -...

  • I`d value your opinions!

    Dec. 20, 2014, 10:42 a.m.

    Glad you're feeling better, Joy, but just be prepared for good days, bad days and in-between days as your...

  • I`d value your opinions!

    Dec. 20, 2014, 6:06 a.m.

    Thank you Sue That`s a tough call for you, with being sensitive to the meds like that. I`m hoping you`re...

  • I`d value your opinions!

    Dec. 19, 2014, 5:37 p.m.

    Hard for me to reply to this because what I do and what you should do are probably entirely different things,...

  • Newly diagnosed

    Dec. 19, 2014, 9:36 a.m.

    Hello and welcome! A great place to start is by reading the history on this forum. We have many regular...

  • Newly diagnosed

    Dec. 19, 2014, 8:28 a.m.

    Good Morning! I was just diagnosed with Graves Disease and will be starting the antithyroid medication of...

  • I`d value your opinions!

    Dec. 18, 2014, 8:43 a.m.

    Thanks Kimberly My doctor has left today for the holidays so unfortunately I`m left with this decision. I had...

  • I`d value your opinions!

    Dec. 18, 2014, 8:10 a.m.

    Hello - Hopefully, others who have adjusted dosing after RAI or surgery will chime in with their experiences....

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2014 Graves' Disease & Thyroid Foundation